数学研究通讯

2018, v.34(03) 205-211

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

A Kind of Boundary Value Problems for Stochastic Differential Equations
A Kind of Boundary Value Problems for Stochastic Differential Equations

HU LING;WU ZHENG;WEI ZHANG-ZHE;WANG LIANG-LONG;

摘要(Abstract):

In this paper we discuss stochastic differential equations with a kind of periodic boundary value conditions(in sense of mean value). Appealing to the decomposition of equations, the existence of solutions is obtained by using the contraction mapping principle and Leray-Schauder fixed point theorem, respectively.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(1308085MA01,1508085QA01)of Anhui Province;; the Provincial Natural Science Research Project(KJ2014A010)of Anhui Colleges;; the National Natural Science Youth Foundation(11301004)of China;; Outstanding Youth Key Foundation(2013SQRL087ZD)of Colleges and Universities in Anhui Province

作者(Author): HU LING;WU ZHENG;WEI ZHANG-ZHE;WANG LIANG-LONG;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享